# SDR WGEA200700003

- Difficulty date: August 29, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N130DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000023
- Aircraft time: 72 hours, 91 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 1004353940
- Part serial: L744153R743558
- Condition: Obstructed
- Location: Pitot/Static Sys
- Part time: 42 hours, 53 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON INITIAL LEVEL OFF AT 4000 FT ACCELERATING TO 220 KEAS HAD AIRSPEED DISAGREE, YAW DAMP FAIL AND AUTO PILOT FAIL CAS MESSAGE.  AUTO PILOT DISENGAGE, AIRSPEED 224 LEFT 216 RIGHT.  SUP CLEANED PILOTS AND COPILOTS PITOT PROBES.  PERFORMED PITOT/STATIC VERIFICATION TEST.  SYSTEM OP'S CHECK GOOD, AIRSPEED/ALTITUDE MATCHED PERFECTLY IAW EA 500 AMM 34-10-00.
